# SDR JJBA20120709005

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,848 hours, 38,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW NOTICED SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE.  UNDER THE DIRECTION OF MX CONTROL THE CREW PLACED THE EMERGENCY LIGHT SWITCH IN THE COCKPIT IN THE ARM POSITION AND ALLOWED THE BATTERIES TO CHARGE.  AFTER THE SYS WAS CHARGED, AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE AIRCRAFT WAS RELEASE FOR FLIGHT.
